# SDR UPS08M52967

- Difficulty date: July 8, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 54,227 hours, 9,765 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB2363502
- Condition: Gouged
- Location: Rh Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  RT WING FIXED LE ABOVE NR 3 PYLON LWR SKIN FOUND GOUGED.     REMOVED SKIN PANEL, FABRICATED AND INSTALLED REPLACEMENT SKIN PANEL IAW SRM VOL.3 57-43-01 FIG.1, VOL.2 51-31-01 AND DWG ARB2363.
